# SDR ASMF200601009

- Difficulty date: January 15, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 47,364 hours, 32,902 cycles
- Engine: Pwa JT8D219
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: 59204135
- Condition: Damaged
- Location: Rt Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION CAPTAIN REPORTED THAT THE RT STATIC PORT PLATE WAS FOUND DEFORMED. THE DAMAGE WAS DETECTED OUT OF LIMITS IAW M/M 34-11. THE RT STATIC PORT PLATE WAS REPLACED IAW M/M 34-11-01 AND THE SYSTEM WAS TESTED IAW M/M 34-11-00, ALL CORRECT.
